Alert archive / New York / Wind Advisories in 2026
Wind Advisory 1, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Jan 11, 2026, 12:31 AM EST for 10 counties in New York; Berkshire County, Massachusetts. It took effect at Jan 11, 2026, 5:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2026, 12:31 AM EST (05:31 UTC)
- In effect from
- Jan 11, 2026, 5:00 PM EST
- Expired
- Jan 12, 2026, 8:09 AM EST
- In force
- 15 hr
- Issued by
- NWS Albany, NY
Counties Berkshire County, MA, Albany County, NY, Columbia County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY
The radar
The Albany radar (KENX), 17 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 5.5 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 329 m²/s²
- 0-3 km storm-relative helicity
- 536 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
495 WWUS71 KALY 110531 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 1231 AM EST Sun Jan 11 2026 MAZ001-025-NYZ038>040-047>054-058>061-112215- /O.NEW.KALY.WI.Y.0001.260111T2200Z-260112T1400Z/ Northern Berkshire-Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Including the cities of Catskill, South Egremont, Schenectady, Dalton, North Adams, Hoosick Falls, North Blenheim, Cairo, Jefferson Heights, Johnstown, Eagle Bridge, Pittsfield, Waterford, Knox, Clifton Park, Herkimer, Hudson, Jefferson, Cobleskill, Altamont, Hunter, Frankfort, Livingstonville, Windham, Albany, Dolgeville, Preston Hollow, Florida, Delanson, Breakabeen, Mohawk, Athens, Rotterdam, Troy, Little Falls, Amsterdam, Gilboa, Westerlo, Berlin, Tannersville, Ballston Spa, New Lebanon, Gloversville, Sandisfield, Duanesburg, Mechanicville, Ilion, Great Barrington, Mariaville, Stephentown, Prattsville, Hancock, Berne, Coxsackie, Middleburgh, and Burnt Hills 1231 AM EST Sun Jan 11 2026 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM EST MONDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...The Mohawk Valley, greater Capital Region, eastern Catskills, Schoharie County and central Taconics of eastern New York, and Berkshire County in western Massachusetts. * WHEN...From 5 PM this afternoon to 9 AM EST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...West to northwest winds will increase later this afternoon and continue overnight into early Monday morning before diminishing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 24
4 follow-up statements
948 WWUS71 KALY 111711 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 1211 PM EST Sun Jan 11 2026 NYZ041-082-120400- /O.EXA.KALY.WI.Y.0001.260111T2200Z-260112T1400Z/ Northern Saratoga-Northern Fulton- Including the cities of Saratoga Springs, Caroga Lake, and Saratoga Lake 1211 PM EST Sun Jan 11 2026 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM EST MONDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Northern Saratoga and Northern Fulton Counties. * WHEN...From 5 PM this afternoon to 9 AM EST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...West to northwest winds will increase later this afternoon and continue overnight into early Monday morning before diminishing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ MAZ001-025-NYZ038>040-047>054-058>061-120400- /O.CON.KALY.WI.Y.0001.260111T2200Z-260112T1400Z/ Northern Berkshire-Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Including the cities of Duanesburg, Mohawk, Windham, Tannersville, Frankfort, Clifton Park, Hunter, Waterford, Cobleskill, Johnstown, Prattsville, Florida, Preston Hollow, Hudson, Breakabeen, Herkimer, Dalton, Knox, Berne, Troy, Cairo, Jefferson, South Egremont, Gloversville, Burnt Hills, Jefferson Heights, Sandisfield, Gilboa, Pittsfield, Coxsackie, Altamont, Ballston Spa, Berlin, Mariaville, Mechanicville, Catskill, Great Barrington, Little Falls, Hoosick Falls, Albany, North Adams, Ilion, Livingstonville, Westerlo, Stephentown, Eagle Bridge, Amsterdam, Delanson, New Lebanon, Dolgeville, Schenectady, Rotterdam, Athens, North Blenheim, Hancock, and Middleburgh 1211 PM EST Sun Jan 11 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM EST MONDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...The Mohawk Valley, greater Capital Region, eastern Catskills, Schoharie County and central Taconics of eastern New York, and Berkshire County in western Massachusetts. * WHEN...From 5 PM this afternoon to 9 AM EST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...West to northwest winds will increase later this afternoon and continue overnight into early Monday morning before diminishing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 07
678 WWUS71 KALY 112343 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 643 PM EST Sun Jan 11 2026 MAZ001-025-NYZ038>041-047>054-058>061-082-121300- /O.CON.KALY.WI.Y.0001.000000T0000Z-260112T1400Z/ Northern Berkshire-Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-Western Greene- Eastern Greene-Western Columbia-Eastern Columbia-Northern Fulton- Including the cities of Berne, Tannersville, Windham, Stephentown, Duanesburg, Mohawk, Dalton, Knox, Coxsackie, Gloversville, Hoosick Falls, New Lebanon, Middleburgh, Sandisfield, Pittsfield, Dolgeville, Catskill, Caroga Lake, Schenectady, Jefferson Heights, Ballston Spa, Preston Hollow, Little Falls, Frankfort, Altamont, Westerlo, Eagle Bridge, Herkimer, Hunter, Athens, Saratoga Lake, Livingstonville, Mariaville, Prattsville, Burnt Hills, Great Barrington, Jefferson, Waterford, Albany, Cobleskill, Gilboa, Johnstown, Hancock, Delanson, North Adams, Berlin, Hudson, Saratoga Springs, Amsterdam, Florida, North Blenheim, Cairo, Breakabeen, South Egremont, Rotterdam, Mechanicville, Troy, Clifton Park, and Ilion 643 PM EST Sun Jan 11 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST MONDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...The Mohawk Valley, Capital Region, eastern Catskills, Schoharie County and central Taconics of eastern New York, and Berkshire County in western Massachusetts. * WHEN...Until 9 AM EST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...West to northwest winds continue overnight into early Monday morning before diminishing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 35
282 WWUS71 KALY 120528 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 1228 AM EST Mon Jan 12 2026 MAZ001-025-NYZ038>041-047>054-058>061-082-121400- /O.CON.KALY.WI.Y.0001.000000T0000Z-260112T1400Z/ Northern Berkshire-Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-Western Greene- Eastern Greene-Western Columbia-Eastern Columbia-Northern Fulton- Including the cities of Gilboa, Mariaville, Berlin, Coxsackie, Burnt Hills, Eagle Bridge, Westerlo, Altamont, Pittsfield, Windham, Hancock, Hoosick Falls, Mechanicville, Stephentown, Johnstown, Cobleskill, Middleburgh, Sandisfield, Hunter, Prattsville, Dalton, Waterford, Hudson, New Lebanon, Cairo, North Blenheim, Berne, Gloversville, Rotterdam, Great Barrington, Clifton Park, Saratoga Springs, Catskill, Athens, Troy, North Adams, Frankfort, Saratoga Lake, Little Falls, Ballston Spa, Knox, Jefferson Heights, Ilion, Herkimer, South Egremont, Caroga Lake, Livingstonville, Tannersville, Florida, Schenectady, Breakabeen, Delanson, Jefferson, Preston Hollow, Duanesburg, Amsterdam, Albany, Dolgeville, and Mohawk 1228 AM EST Mon Jan 12 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph. * WHERE...The Mohawk Valley, Capital Region, eastern Catskills, Schoharie County and central Taconics of eastern New York, and Berkshire County in western Massachusetts. * WHEN...Until 9 AM EST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 31
766 WWUS71 KALY 121309 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 809 AM EST Mon Jan 12 2026 MAZ001-025-NYZ038>041-047>054-058>061-082-121415- /O.CAN.KALY.WI.Y.0001.000000T0000Z-260112T1400Z/ Northern Berkshire-Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-Western Greene- Eastern Greene-Western Columbia-Eastern Columbia-Northern Fulton- Including the cities of Cobleskill, Burnt Hills, South Egremont, Duanesburg, Troy, Gloversville, Athens, Preston Hollow, Dolgeville, Berlin, Johnstown, North Adams, Ilion, North Blenheim, Ballston Spa, Waterford, Florida, Hunter, Frankfort, Tannersville, Mechanicville, Saratoga Lake, Breakabeen, Schenectady, Rotterdam, Hancock, Mohawk, Altamont, Livingstonville, Westerlo, Prattsville, Gilboa, Sandisfield, Middleburgh, Berne, Little Falls, Pittsfield, Hoosick Falls, Coxsackie, Mariaville, Cairo, Saratoga Springs, Catskill, Clifton Park, Dalton, Great Barrington, Caroga Lake, Hudson, Amsterdam, Jefferson, Albany, Eagle Bridge, Windham, Jefferson Heights, New Lebanon, Herkimer, Stephentown, Knox, and Delanson 809 AM EST Mon Jan 12 2026 ...WIND ADVISORY IS CANCELLED... Wind gusts have decreased below 45 mph, therefore the Wind Advisory has been cancelled. $$ 07
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Jan 10, 6:33 PM EST, 5 hours 58 minutes earlier. Its key messages:
- A wintry mix, including snow, sleet, and freezing rain, this evening into tomorrow morning may lead to slippery travel conditions, mainly for the high terrain areas.
- Gusty winds, lake effect snow, and isolated snow squalls are possible tomorrow afternoon and night, potentially leading to additional difficult driving conditions and/or some power outages.
- After a brief mid-week warm up, a clipper system brings a reinforcing shot of cold air to the region for the second half of the week.
Area forecast discussion, Jan 10, 6:33 PM EST, 5 hours 58 minutes before
Area Forecast Discussion
National Weather Service Albany NY
633 PM EST Sat Jan 10 2026
.WHAT HAS CHANGED...
For this afternoon, have increased temperatures slightly from the
previous forecast based on current ASOS and NYS Mesonet obs. Still
expecting temperatures to cool slightly this evening, but if warmer
trend continues then spatial extent of wintry precip may need to be
trimmed back this evening. Otherwise, while snow squall potential
still exists for tomorrow evening, will note that this is looking
like a more marginal setup.
&&
.KEY MESSAGES...
- A wintry mix, including snow, sleet, and freezing rain, this
evening into tomorrow morning may lead to slippery travel
conditions, mainly for the high terrain areas.
- Gusty winds, lake effect snow, and isolated snow squalls are possible
tomorrow afternoon and night, potentially leading to
additional difficult driving conditions and/or some power
outages.
- After a brief mid-week warm up, a clipper system brings a reinforcing
shot of cold air to the region for the second half of the
week.
&&
.DISCUSSION...
KEY MESSAGE 1...As of 12:55 PM EST...After a dry start to the
day, precipitation chances will increase from south to north
through the afternoon and evening. GOES 16 WV imagery shows an
upper low digging down across MN/WI, with a separate southern
stream shortwave out ahead of the upper low over southern Mid-
Atlantic states. A primary low associated with the northern
stream feature is expected to slowly intensify as it tracks
across the Great Lakes this evening into tomorrow, with a
secondary low expected to develop near the NJ coast as
cyclogenesis occurs within the next few hours. This feature can
already be seen beginning to take shape, with current sfc
analysis showing an inverted trough in this area. As the primary
low tracks to our W/NW, it will result in low-level warm
advection and isentropic lift, which along with a band of mid-
level FGEN and CVA aloft will provide forcing for ascent for the
precipitation this evening and tonight.
Temperatures at this time have warmed above the previous forecast,
with almost the entire region above freezing. This is likely due to
low-level cold air damming being offset by diurnal warming with the
high clouds across our region remaining relatively thin so far this
morning. That said, dew points are generally in the upper 20s to low
30s, so there will be some wet bulb cooling as precip begins.
Additionally, we are still expecting temperatures to cool this
evening with the loss of daytime heating, and the secondary low
tracking off the coast will help to advect some cooler air down from
the north. There remains uncertainty in the exact precip types and
timing of transition given initially warm sfc temps and the fact
that mid-level warm advection will be offset by diabatic cooling
initially, with the 12z KALY sounding showing a significant mid-
level dry layer. All that said, we did not make any changes to the
existing winter weather advisory, as a wintry mix, including
freezing rain, will remain possible for the high terrain areas and
east-facing slopes this evening and tonight. Should the current
warmer temperatures continue into this evening, we may have to trim
back the spatial extent of the wintry mix and the advisory, however.
QPF amounts generally look on the light to moderate side, with a
quarter to half inch of liquid. This will translate to a glaze to a
couple tenths of flat ice for areas that see the most freezing rain,
with up to a couple inches of snow and sleet for the ADKs. Precip
will wind down tomorrow morning as a mid-level dry slot works into
the region, but slippery travel conditions may still linger through
the morning for areas that see wintry precip tonight. Finally, will
mention that while widespread river flooding is not expected, there
is currently a lot of ice on the Mohawk River, and river levels
remain elevated due to runoff from snow melt yesterday into this
morning. Ice appears to be moving/water flowing based on current
webcams, which is a good sign. That said, should the ice become
jammed up further downstream, then ice jam flooding would be
possible. At this point, the probability of ice jam flooding still
looks relatively low, but cannot totally be ruled out.
KEY MESSAGE 2... Tomorrow afternoon and night, the upper low will
track to our north, near the NY/VT/NH border with Canada. The
primary low gradually weakens, but the secondary coastal low begins
to rapidly intensify once the upper low moves close enough to the
Atlantic. At the same time, a 1034 mb sfc high will be located near
Arkansans and western Tennessee, which will set up a tight pressure
gradient across our area. 850 mb winds increase to 40-50 kt within a
low-level cold advection regime that will help promote BL mixing.
There are some questions as to just how much wind from aloft will be
able to mix down to the surface with lake effect clouds around, the
LLJ max moving overhead at night when there is a diurnal min in
mixing, and lowering inversion heights. Therefore, confidence was
not high enough to issue a wind advisory with this forecast package,
but we will continue to mention the possibility for wind gusts up to
35-45 mph, with the strongest winds in the channeled NW flow favored
areas of the Mohawk Valley, Capital District, and Berkshires. A few
higher gusts to 50 mph will be possible if we can get enough mixing,
with the most likely location in the Berkshires. Given that the
ground will be thawed and in many areas and other areas may still
have some ice on trees from tonight's freezing rain, some power
outages will be possible due to the gusty winds. Gusts will be
strongest tomorrow evening and night, with diminishing but still
breezy winds Monday.
Additionally, the combination of strong NW winds, 850 temps briefly
dropping as low as -14C, and moist cyclonic flow on the back side of
the upper low will lead to lake effect and upslope enhanced snow
showers. For the lake effect, favored areas will be the Mohawk
Valley and northern Catskills with NW flow trajectories. With
inversion heights reaching 750 mb tomorrow evening, there should be
strong enough winds and enough lake-induced instability for the band
to reach well into our CWA, but it should weaken overnight with
warming 850 mb temps and lowering inversion heights. The upslope
will be mainly along the NW facing slopes of the ADKs and southern
Greens/Berkshires. Upslope will likely begin in the ADKs tomorrow
mid to late afternoon, but may take a few more hours in the southern
Greens until around 00z when Froude numbers drop below 2. For these
areas, a general sub-advisory snowfall is expected with up to 1-3",
but this could still result in some slippery driving conditions.
Drier conditions are expected for most of the region Monday and
Tuesday, but some lingering lake effect will be possible in the
western ADKs Monday, with a clipper system Monday night potentially
bringing a few additional light snow showers to this area.
As for the snow squall threat, if snow squalls develop the timing
would likely be tomorrow late afternoon and evening. Latest 12z
guidance still suggests that there is a low-end threat for snow
squalls with the cold frontal passage, with the best chance in the
western ADKs and western Mohawk Valley due to low-level moisture
enhancement off of the Great Lakes. Main supporting feature for snow
squall potential is the steep low-level lapse rates, although lack
of a well-defined wind shift and/or strong low-level convergence
along the cold front may limit the snow-squall threat, especially
from the Hudson Valley eastwards due to less moisture and the loss
of daytime heating as the front progresses eastwards.
KEY MESSAGE 3... Tuesday night into Wednesday, an upper trough with
several embedded shortwaves will dig into the upper midwest and
Great Lakes, with an associated sfc low tracking near or north of
our region. Temperatures will likely rise to above normal levels
ahead of this system on Wednesday, especially if the storm track is
further north of our region. Precip chances will increase with/ahead
of the system's cold front Wednesday and Wednesday evening, with
rain or a rain/snow mix for valley area and a mix or all snow for
the high terrain areas, especially north of I-90. Precipitation
amounts generally look to remain on the light side at this time, but
could increase slightly if the center of low pressure were to track
further south, closer to upstate NY. Regardless, a much colder
airmass with below normal temperatures then looks to move into the
region behind the cold front by Thursday, and will linger through
Friday. As this system tracks over and east of our region, the
associated upper trough will amplify over the eastern third of the
CONUS. Most sources of guidance have a wave of low pressure
developing off the coast along the departing cold front Thursday.
While some sources of guidance have this coastal low tracking close
enough to bring some snow to the region, the more likely scenario at
this time is for a storm track southeast of our region and out to
sea due to the the positive tilt of the upper trough and the fact
that the upper trough axis looks to set up further east than would
be needed to a storm track closer to the coast. The cool pattern is
expected to continue beyond the long term, with the CPC expecting
below-normal temperatures for days 8-14, with near normal
precip.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Through 00z/Mon...A low pressure system and warm front will lift
across the region tonight. Precipitation at all TAF sites will
be mostly rain, though some sleet may mix in for a brief time at
KGFL. Cigs and vsbys will gradually lower into the MVFR range by
02-03z/Sun then likely down to IFR by around 06z. Mainly IFR
conditions with patchy drizzle is likely between 06-12z/Sun
before a frontal boundary and wind shift improves conditions
back to VFR for Sunday morning. VFR conditions are then expected
into Sunday afternoon. Another disturbance could bring some snow
showers or a rain/snow mix to some sites near the end of the TAF
period so introduced PROB30 groups for this potential.
Periods of LLWS are expected until 06z/Sun at most sites as
winds at 2000 feet increase to 30-40 kt. Surface winds will be
variable at less than 10 kt or calm tonight then westerly on
Sunday at around 10 kt with some gusts to around 20 kt.
Outlook...
Sunday Night: High Operational Impact. Very Windy With Gusts To 40 kts. Slight Chance of SHSN.
Monday: Low Operational Impact. Breezy. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: Moderate Operational Impact. Chance of SHRA.
Wednesday: Moderate Operational Impact. Chance of SHRA.
Wednesday Night: Moderate Operational Impact. Chance of SHRA...SHSN.
Thursday: Low Operational Impact. Slight Chance of SHSN.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Winter Weather Advisory until 10 AM EST Sunday for NYZ032-033-
041-042-082-083.
MA...Winter Weather Advisory until 10 AM EST Sunday for MAZ001-025.
VT...Winter Weather Advisory until 10 AM EST Sunday for VTZ013-014.
&&
DISCUSSION...35
AVIATION...33The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 2:30 PM EST | Special Weather Statement | ALY | Montgomery | 45 min |
| Jan 11, 3:01 PM EST | Snow Squall Warning | ALY | Albany, Fulton, Montgomery, Saratoga, Schenectady | 44 min |
| Jan 11, 3:15 PM EST | Special Weather Statement | ALY | Schoharie | 45 min |
| Jan 11, 3:36 PM EST | Snow Squall Warning | ALY | Albany, Montgomery, Rensselaer, Saratoga, Schenectady, Schoharie and 1 more | 39 min |
| Jan 11, 4:10 PM EST | Snow Squall Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 50 min |
| Jan 11, 4:42 PM EST | Special Weather Statement | ALY | Rensselaer | 63 min |
| Jan 11, 4:46 PM EST | Special Weather Statement | ALY | Columbia | 44 min |
| Jan 11, 5:12 PM EST | Special Weather Statement | ALY | Putnam | 48 min |
| Jan 11, 5:47 PM EST | Special Weather Statement | ALY | Berkshire | 43 min |
Nearby
Wind Advisories in New York, 2026Wind Advisories in Massachusetts, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.